| Model Number |
68LP-350 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/06/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been will be requested.No additional information is available at this time.The reason for reoperation is: a right side deflation.
Event or Problem Description
Physician reported right side deflation.Patient reported a right side deflation and exchange.Device remains implanted.
Event or Problem Description
The device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation based on the device analysis grid, the assessments of the complaint are: ¿ deflation: observed, an opening crease sharp assessed as a fold flaw opening with non-penetrating nicks around the opening.Additional observations: ¿ crease fold observed in the surface.
Event or Problem Description
Physician reported right side deflation.Patient reported a right side deflation and exchange.Device has been explanted and replaced.